Fepanil 250mg Banana Flavour Suspension 60ml
By VERITAZ HEALTHCARE LTD
60ml Suspension in Bottle
Inclusive of all taxes
Non ReturnableRead More
All the Products are packed and stored Safely
Fepanil Suspension contains paracetamol, which is also known as Acetaminophen. Fepanil Suspension is used to reduce fever and relieve pain. This inhibits the action of certain substances, which causes
pain and acts on the brain centre, which is responsible for controlling body temperature. Chances of getting side effects with Fepanil Suspension are mostly rare, but sometimes you may experience skin rash or itching. If you experience any allergic symptoms after taking this medicine, then visit your doctor or nearest hospital. Taking paracetamol for a prolonged duration and in high doses is associated with severe liver damage....
Uses of Fepanil 250mg Banana Flavour Suspension 60ml
To treat fever and pain.
Contraindications of Fepanil 250mg Banana Flavour Suspension 60ml
- If you are allergic to paracetamol or any of the ingredients of this medicine.
- If you are taking any other product that contains paracetamol.
Side effects of Fepanil 250mg Banana Flavour Suspension 60ml
There are rare chances of getting side effects. However, in rare cases, you may experience a skin rash, itching and blisters, an allergic reaction and blood-related problems. There is a risk of liver
and kidney damage with paracetamol if used too frequently or for long-term treatment....
Precautions and Warnings of Fepanil 250mg Banana Flavour Suspension 60ml
Can I take Fepanil Suspension during pregnancy?
Fepanil Suspension can be used during pregnancy if the doctor recommends. It should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Can I take Fepanil Suspension while breastfeeding?
Components of this medicine pass into the breastmilk in a very small amount and have negligible effects on the breastfed infants. Thus, you can take it while you are breastfeeding.
Can I drive if I have consumed Fepanil Suspension syrup?
Fepanil Suspension is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Fepanil Suspension syrup?
Moderate consumption of alcohol when you are taking paracetamol is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease
- You are an alcoholic or are suffering from chronic malnutrition
- You are suffering from any infection
- Do not take Fepanil Suspension if you are taking other medicines containing paracetamol, taking too much of paracetamol can cause liver damage
Mode of Action of Fepanil 250mg Banana Flavour Suspension 60ml
How Does It Work?
Fepanil Suspension works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the bra
in, which is responsible for controlling body temperature....
Directions for Use of Fepanil 250mg Banana Flavour Suspension 60ml
Take this medicine, preferably after meals. Do not consume medicine directly from the bottle. Use a proper measuring cup or spoon for the exact quantity. Shake well before use and read the instruction
s on the bottle before use....
Interactions of Fepanil 250mg Banana Flavour Suspension 60ml
Interactions with other medicines
- Be cautious if you are taking medicines such as metoclopramide or domperidone used to treat nausea or vomiting, a blood thinner such as warfarin and antibiotic such as chloramphenicol.
- Cholesterol-lowering medicines like cholestyramine should be taken with a minimum gap of 2 hours.
Storage and disposal of Fepanil 250mg Banana Flavour Suspension 60ml
- Store Fepanil Suspension below 25°C
- Keep it out of the reach of children and pets
Dosage of Fepanil 250mg Banana Flavour Suspension 60ml
Taking Fepanil Suspension in high doses may result in severe liver damage. Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache. Inform your doctor if have consumed too
much of this medicine or reach out to the nearest hospital....
Missed a Dose
- If you missed a dose, then take it as soon as you remember.
- Keep a gap of at least 4-6 hours between this dose and the next dose.
- If it is almost time for the next dose, then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using Fepanil Suspension?
A: Be cautious if you are a patient with liver problems, kidney problems or an alcoholic, as this medicine is known to cause severe liver damage in case of overdose. Caution is needed for the elderly as well.
Q: My child has a fever. Can I give Fepanil Suspension to my child, who is five years old?
A: Yes, you can give Fepanil Suspension to your kid.
Q: My child, who is 3-years old, consumed an excess of Fepanil Suspension. What should I do?
A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The physician will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.
Q: Can I take Fepanil Suspension for cold and fever?
A: You can take Fepanil Suspension for controlling fever, but it will not be useful for cold.
Q: What are the uses of Fepanil Suspension?
A: Fepanil Suspension is used to relieve fever and mild-to-moderate pain. It is also used to get relief from headache, toothache, migraine, period pain and other painful conditions.
Q: Can Fepanil Suspension be used in elders?
A: Kidney and liver function in the elderly is not as optimum as in the young population. Caution is needed when giving Fepanil Suspension to the elderly with existing diseases. It should be used only after consulting your doctor. You should inform the doctor about all diseases the older person has (especially liver or kidney diseases). This will help the doctor decide the safe dose as per their age and kidney or liver function.
Q: How often can I take Fepanil Suspension?
A: It depends upon the condition. An adult with a healthy liver and kidney should not take this medicine more than four times a day and should always maintain a gap of 6 hours among two doses. If your fever or pain is relieved, stop taking it further. Avoid using it too frequently, as it can lead to serious liver problems upon frequent and prolonged use. Do not increase the dose of this medicine if the pain or fever does not subside. It is important to find out the cause of fever or pain by consulting with a physician as this medicine will not treat the cause of fever, it only helps regulate temperature or provides pain relief.
Other Products from this Brand
- Fepanil 650 Mg Strip Of 15 Tablets
- Fepanil 500 Mg Strip Of 15 Tablets
- Fepanil Mef Ds Susp 60 Ml
- Fepanil 650 Mg Tablet
- Fepanil 500 Mg Tab
- Fepanil 125 Mg Liquid 60 Ml
- Fepanil 120 Mg Banana Flavour Bottle Of 60 Ml Suspension
- Fepanil 500 Mg Banana Flavour Bottle Of 60 Ml Suspention
- Fepanil 1000 Mg Infusion 100 Ml
Last Updated on: 20 Mar 2021 | 09:47 AM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved